| Model Number |
77100FD |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that the feeding set leaked while operating.The feed leaked all over the pump and floor.
Additional Manufacturer Narrative
Lot number provided by the customer was not a valid lot number.Lot number is unknown.Additional information a device history record (dhr) review could not be performed because the stated lot number is not a valid number.No sample was returned to the manufacturing site, but a picture was provided for evaluation.Examining the picture, a line can be seen detached from the cassette, causing leaking.No formal investigation action is being taken at this time because no trend has been detected.The root cause and corrective actions could not be identified without a physical sample to evaluate.This complaint will be closed with no further action.If a sample is received at a later date, the complaint will be reopened for investigation.This complaint will be used for tracking and trending purposes.